# SDR CALA2020041300835

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 115,537 hours, 17,870 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 330672
- Condition: Faulty
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF L/P 4853443 DURING ALTN ANTISKID MEL DDP NOTED "MANUAL BRAKING CAPABILITY ON THE ALTERNATE BRAKE SYSTEM NOT AVAILABLE". ALTERNATE BRAKE SELECTOR VALVE SUSPECT INTERNAL FAULT, CENTER HYD SYSTEM DOES NOT APPLY BRAKES NEITHER KEEP ACCUMULATOR PRESSURIZED. R/R ALTERNATE BRAKE SELETOR VALVE AND PRESSURE SWITCH REF AMM 32-41-04-401, NO HELP, TS NEEDS TO BE CONTINUE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1264168  SN OFF 9478 IPC REFERENCE # 32-41-01 NOTICED PRESS LINES GOING TO LH ALTN ANTISKID VLV MODEULE HEATING AND MAKING NOISE (INTERNAL LEAK). SWAPED LH AND RH ALTN A/S VLV MODULES AND PROBLEM FOLLOWED THE LH MODULE. MODULES NEED TO RETURNED TO THE ORIGINAL POSITION AND THE LH NEEDS REPLACEMENT. ALTN ANTISKID VLV MODULES SWAPED AS PER AMM 32-42-02-401 SWAPPED ALTN A/S VALVES AGAIN FOR THE ORIGINAL/INICIAL POSITION, BAD MODULE SUSPECTED IS ON LH SIDE. R/R LH ALTN A/S MODULE AS PER AMM 32-42-02, LEAK CHECK GOOD. PROBLEM PERSISTS. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1231871  SN OFF 3445 IPC REFERENCE # VALVE, ANTI-SKI  OFF 99-3242-9-0004 3445 ON 99-3242-9-0004 3913 R/R A SECOND ALTN BRAKE SELECTOR VALVE AS PER AMM 32-41-04 DUE TO SUSPECT OF BAD FIRST VALVE RECEIVED FROM STORES. LEAK CHECK GOOD. NOW ALL BRAKES OPERATING NORMALLY WITH ONLY THE CTR HYD SYSTEM PRESSURIZED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1231871  SN OFF 1918 IPC REFERENCE # 32
